# SDR ASAA2015062812253

- Difficulty date: June 28, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 8,530 hours, 2,744 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA403580D
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 8,524 hours, 2,743 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  DISCOVERED NR 1 ENGINE SPAR VALVE BRIGHT BLUE.  IN DISAGREEMENT WITH START LEVER POSITION.  ACFT GROUNDED 2W.  REPLACED LT SPAR VALVE ACTUATOR IAW MM 28-22-11.  OPS CHECKS GOOD.
